Integral expression of some indecomposable characters of the infinite symmetric group in terms of irreducible repesentations.

Nobuaki Obata

Mathematische Annalen (1990)

  • Volume: 287, Issue: 3, page 369-376
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Obata, Nobuaki. "Integral expression of some indecomposable characters of the infinite symmetric group in terms of irreducible repesentations.." Mathematische Annalen 287.3 (1990): 369-376. <http://eudml.org/doc/164691>.

@article{Obata1990,
author = {Obata, Nobuaki},
journal = {Mathematische Annalen},
keywords = {infinite symmetric group; indecomposable characters; positive definite functions; irreducible representations; Young tableaux},
number = {3},
pages = {369-376},
title = {Integral expression of some indecomposable characters of the infinite symmetric group in terms of irreducible repesentations.},
url = {http://eudml.org/doc/164691},
volume = {287},
year = {1990},
}

TY - JOUR
AU - Obata, Nobuaki
TI - Integral expression of some indecomposable characters of the infinite symmetric group in terms of irreducible repesentations.
JO - Mathematische Annalen
PY - 1990
VL - 287
IS - 3
SP - 369
EP - 376
KW - infinite symmetric group; indecomposable characters; positive definite functions; irreducible representations; Young tableaux
UR - http://eudml.org/doc/164691
ER -

NotesEmbed ?

top

You must be logged in to post comments.